# SDR AALA202501280579

- Difficulty date: January 27, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 74,356 hours, 34,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE ACCOMPLISHING PS CHECK FOUND LAMPS OUT ON EXIT SIGNS ON OVER-WING EXIT LH & RH DOORS AND FWD EXITS L1 & R1 DOORS. REMOVED & REPLACED DAMAGED LAMPS ON OVERWING EXIT LH & RH DOORS AND L1 & L2 DOORS EXIT SIGNS IAW CMM 33-50-03.
